# SDR DALA2018100305854

- Difficulty date: September 18, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 69,488 hours, 50,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 997 ON FLIGHT 296 FROM ATL TO RDU DECLARED AN EMERGENCY DUE TO AN EOAP LOW RIGHT HYDRAULIC SYSTEM QUANTITY MESSAGE. CORRECTIVE ACTION: RDU MAINTENANCE FOUND THE RUDDER SHUTOFF VALVE SUPPLY LINE LEAKING. A TEMPORARY LINE WAS INSTALLED AND DEFERRED PER LOG SHEET 4412988. NO GO ODI PREVENTION WORK CARDS WERE COMPLIED WITH AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP0747893)
